Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Wichita, KS

April 6, 2010Butler County, Chase County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 6, 2010, 6:08 PM CDT for Butler County, Chase County, Marion County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2010, 6:08 PM CDT (23:08 UTC)
Expired
Apr 6, 2010, 6:50 PM CDT
In force
42 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Chase County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 68 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 6:33 PM CDTHAIL 1Cassoday, KS
Apr 6, 6:35 PM CDTTSTM WND GST 604 Ese Whitewater, KSWHEELBARROW FLEW ABOUT 60FT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 2:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 522 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1743 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
522 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS53 KICT 062308
SVRICT
KSC015-017-115-070015-
/O.NEW.KICT.SV.W.0013.100406T2308Z-100407T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT TUE APR 6 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN CHASE COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR POTWIN...OR 13 MILES NORTHWEST OF EL DORADO...AND
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURNS...CASSODAY AND WONSEVU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3800 9715 3831 9670 3806 9652 3804 9652
      3783 9701
TIME...MOT...LOC 2308Z 237DEG 40KT 3795 9700
WIND...HAIL 60MPH 1.00IN

$$

SCHMINKE
2 follow-up statements
960 
WWUS53 KICT 062329
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT TUE APR 6 2010

KSC015-017-115-070015-
/O.CON.KICT.SV.W.0013.000000T0000Z-100407T0015Z/
MARION KS-CHASE KS-BUTLER KS-
629 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BUTLER...SOUTHWESTERN CHASE AND SOUTHEASTERN MARION COUNTIES UNTIL
715 PM CDT...

AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CASSODAY...OR 19 MILES SOUTH OF COTTONWOOD FALLS...MOVING NORTHEAST
AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN CHASE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3800 9715 3831 9670 3806 9652 3804 9652
      3783 9701
TIME...MOT...LOC 2329Z 236DEG 49KT 3813 9661
WIND...HAIL 60MPH 1.00IN

$$

DUNTEN
445 
WWUS53 KICT 062350
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT TUE APR 6 2010

KSC015-017-115-070000-
/O.CAN.KICT.SV.W.0013.000000T0000Z-100407T0015Z/
MARION KS-CHASE KS-BUTLER KS-
650 PM CDT TUE APR 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUTLER...SOUTHWESTERN
CHASE AND SOUTHEASTERN MARION COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3800 9715 3831 9670 3806 9652 3804 9652
      3783 9701
TIME...MOT...LOC 2350Z 236DEG 49KT 3828 9630
WIND...HAIL <50MPH <.50IN

$$

DUNTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:06 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 6, 3:06 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
306 PM CDT TUE APR 6 2010

.DISCUSSION...

THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE CONVECTION
CHANCES TONIGHT AND WIND POTENTIAL WEDNESDAY AFTERNOON.

TONIGHT:
THE SHORTWAVE IS EXPECTED TO CONTINUE PROGRESSING EAST TONIGHT AND
BY 06Z IT WILL EXTEND FROM NORTH CENTRAL KS INTO THE OK PANHANDLE.
AT THE SURFACE THE DRYLINE/FRONT WILL COMBINE AND WILL MOVE VERY
LITTLE EAST THIS EVENING. BY 03Z THIS FEATURE WILL STRETCH FROM NEAR
KEMP TO NEAR KWLD. AFTER 03Z THIS BOUNDARY WILL START TO PUSH EAST
FAIRLY QUICKLY AND BY 12Z WILL BE OUT OF THE FORECAST AREA.

STORMS SHOULD BE ONGOING TO START THIS PERIOD WITH SOME SEVERE
STORMS LIKELY. STILL FEEL THE MAIN THREAT WILL BE LARGE HAIL AND
WINDS. HOWEVER THERE STILL APPEARS TO BE A WINDOW FOR A BRIEF TOR
BETWEEN 00Z-03Z AS SURFACE WINDS BACK...INCREASING LOW LEVEL SHEAR.
FEEL WITHOUT THIS LOW LEVEL BACKING...IT WOULD BE EXTREMELY
DIFFICULT TO GET A TOR GIVEN THE LACK OF DIRECTIONAL SHEAR ABOVE
850MB. AFTER 06Z THE BULK OF THE ACTIVITY WILL BE ONLY AFFECTING SE
KS WITH THIS ACTIVITY QUICKLY PUSHING OUT OF THE AREA AS SUNRISE
APPROACHES.

WILL LEAVE HEADLINES AS IS FOR NOW. EVEN THOUGH CENTRAL KS HAS NOT
BEEN CLOSE TO WIND ADVISORY CRITERIA YET...THERE SHOULD BE A BRIEF
WINDOW AROUND 22Z-00Z WHERE NORTHWEST WINDS GET CRANKED UP. NOTICED
THAT SOME SPOTS ACROSS WEST-CENTRAL KS HAVE ALREADY STARTED GUSTING
TO NEAR CRITERIA.

LAWSON

WEDNESDAY:
LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY STRONG POTENTIAL
VORTICITY ANOMALY MOVING THROUGH THE CENTRAL ROCKIES. THIS FEATURE
IS PROGGED TO MOVE EAST INTO THE FORECAST AREA WEDNESDAY AFTERNOON.
AS THIS FEATURE MOVES INTO THE AREA WE WILL SEE GOOD SUBSIDENCE
BUILDING INTO THE AREA. ONCE THE COLD POCKET MOVES INTO THE
AREA...THE FLOW WILL BECOME UNIDIRECTIONAL WITH GOOD MIXING EXPECTED
ESPECIALLY DURING THE AFTERNOON. WIND ADVISORY POTENTIAL LOOKS TO BE
A GOOD BET FOR MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS
TOMORROW...BUT WE WILL HOLD OFF FOR NOW UNTIL THE CURRENT
ADVISORY/WARNINGS EXPIRE TO PREVENT CONFUSION. SOME SCATTERED RAIN
SHOWERS MAY ALSO DEVELOP ACROSS CENTRAL KANSAS MAINLY WEDNESDAY
MORNING DUE TO THE THETA SURFACES RISING IN RESPONSE TO THE COLD
AIR ADVECTION.

WEDNESDAY NIGHT-THURSDAY NIGHT:
THE UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE IS EXPECTED TO BUILD
EAST FROM THE ROCKIES. AS A RESULT...WE SHOULD SEE MILD AND DRY
CONDITIONS.

FRIDAY-TUESDAY:
THE MODELS ARE PROGGING A FLAT UPPER LEVEL RIDGE TO DOMINATE THE
AREA THROUGH THE WEEKEND. THIS WILL SETUP THE LEE SIDE TROF AND
CAUSE GUSTY SOUTH WINDS TO PREVAIL THROUGH MUCH OF THE PERIOD ALONG
WITH MILD AND DRY CONDITIONS. THERE IS A POSSIBILITY THAT WIND
ADVISORY COULD EVEN BE MET ESPECIALLY ON SATURDAY.

ANOTHER UPPER LEVEL SYSTEM IS EXPECTED TO DIG INTO THE SOUTHERN
ROCKIES EARLY NEXT WEEK. THIS FEATURE WILL HELP DRAW THE LOW LEVEL
MOISTURE BACK INTO THE AREA AND BRING A CHANCE OF THUNDERSTORMS BACK
INTO THE PICTURE SUNDAY NIGHT INTO TUESDAY MAINLY FOR THE WESTERN
HALF OF THE FORECAST AREA.

FIRE WEATHER...
WE WILL KEEP THE RED FLAG WARNING GOING UNTIL 03Z ACROSS CENTRAL AND
SOUTH CENTRAL KANSAS SINCE GUSTY NORTHWEST WINDS ARE EXPECTED TO
BUILD INTO THE AREA BEHIND THE DRY LINE/COLD FRONT THIS EVENING.
EXTREME FIRE DANGER IS NOT EXPECTED. HOWEVER...OUR MAIN CONCERN IS
THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AND GUSTY NORTHWEST
WINDS. THIS IN COMBINATION WITH THE POTENTIAL FOR LINGERING FIRES
WILL MAKE THEM DIFFICULT TO CONTAIN.

COX

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    43  59  35  63 /  10  20  10   0
HUTCHINSON      42  55  34  63 /  10  30  10   0
NEWTON          43  55  35  62 /  10  20  10   0
ELDORADO        45  56  36  62 /  20  20  10   0
WINFIELD-KWLD   45  62  35  62 /  30  10  10   0
RUSSELL         38  50  32  61 /  20  60   0   0
GREAT BEND      39  50  31  62 /  10  50   0   0
SALINA          41  52  35  62 /  10  50  10   0
MCPHERSON       41  54  34  62 /  10  30  10   0
COFFEYVILLE     53  64  38  62 /  60  10  10   0
CHANUTE         50  62  37  61 /  60  10  10   0
IOLA            50  61  37  61 /  60  10  10   0
PARSONS-KPPF    52  63  38  62 /  60  10  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033-
047>053-067-069-070-082-091.

&&
Hazardous weather outlook, Apr 6, 1:06 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
106 PM CDT TUE APR 6 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-071200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
106 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG
AND EAST OF THE KANSAS TURNPIKE...AS A DRYLINE AND COLD FRONT PUSH
THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED
TORNADO WILL BE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING. THE
SEVERE THREAT WILL TRANSITION TO MAINLY DAMAGING WINDS FOR SOUTHEAST
KANSAS TONIGHT AS THE COLD FRONT PUSHES RAPIDLY EAST.

WINDS ARE GOING TO BE GUSTY ACROSS THE ENTIRE AREA TODAY. PLEASE
SEE THE LATEST WIND ADVISORY FOR DETAILS.

THE GRASSLAND FIRE DANGER INDEX IS EXPECTED TO CLIMB TO EXTREME
ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON.
PLEASE SEE THE LATEST RED FLAG WARNING FOR DETAILS. OUTSIDE OF THE
RED FLAG WARNING...GRASSLAND FIRE DANGER WILL BE IN THE VERY HIGH
CATEGORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS CENTRAL KANSAS
AND THE FLINT HILLS ON WEDNESDAY. VERY HIGH FIRE DANGER WILL
AGAIN BE POSSIBLE FOR PARTS OF CENTRAL AND SOUTHEAST KANSAS FROM
FRIDAY THROUGH SUNDAY.

A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT. AT
THIS TIME...A FEW STRONG STORMS LOOK POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FROM 3 PM THIS AFTERNOON
UNTIL MIDNIGHT TONIGHT...EAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK/JMC

In the hours before

Local storm report, Apr 6, 5:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             WEST WICHITA            37.69N 97.46W
04/06/2010  E0.75 INCH       SEDGWICK           KS   PUBLIC

            PUBLIC REPORTS PEA TO PENNY SIZED HAIL AT WEST 18TH
            STREET WITH HEAVY SHOWERS ON AND OFF.

&&

VJP
Special weather statement, Apr 6, 5:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
558 PM CDT TUE APR 6 2010

KSZ052-053-069-062345-
BUTLER-CHASE-MARION-
558 PM CDT TUE APR 6 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...CHASE AND MARION COUNTIES...

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BURNS...OR 20 MILES NORTH OF EL DORADO...
AND MOVING NORTHEAST AT 45 MPH.

DIME SIZED HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. PEOPLE IN NORTHERN
BUTLER...SOUTHEASTERN MARION AND SOUTHWESTERN CHASE COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE
STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER
THREATENS.

SCHMINKE
Local storm report, Apr 6, 6:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             WEST WICHITA            37.69N 97.46W
04/06/2010  M1.25 INCH       SEDGWICK           KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS 1.25 INCH HAIL JUST SOUTH OF CENTRAL
            AND TYLER.

&&

VJP
Local storm report, Apr 6, 6:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             WEST WICHITA            37.69N 97.46W
04/06/2010  E1.50 INCH       SEDGWICK           KS   PUBLIC

&&

REC
Local storm report, Apr 6, 6:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             PARK CITY               37.80N 97.32W
04/06/2010  E0.88 INCH       SEDGWICK           KS   AMATEUR RADIO

&&

REC
Local storm report, Apr 6, 6:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLASH FLOOD      6 NE EAST WICHITA       37.75N 97.18W
04/06/2010                   SEDGWICK           KS   TRAINED SPOTTER

            SPOTTER REPORTS PEA SIZE HAIL WITH HEAVY RAIN AND
            FLOODING ROADS AT GREENWICH ROAD AND 79TH.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:22 AM CDTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more18 hr
Apr 6, 5:10 AM CDTRed Flag WarningICTBarton, Butler, Chase, Ellsworth, Greenwood, Harper and 8 more15 hr
Apr 6, 2:29 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion61 min
Apr 6, 3:20 PM CDTAreal Flood WarningICTChase4 hr
Apr 6, 3:25 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion65 min
Apr 6, 3:55 PM CDTAreal Flood WarningICTButler5 hr
Apr 6, 4:32 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion58 min
Apr 6, 4:39 PM CDTAreal Flood WarningICTMarion5 hr
Apr 6, 5:18 PM CDTFlash Flood WarningICTButler, Chase, Marion5 hr
Apr 6, 5:34 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick56 min
Apr 6, 5:50 PM CDTAreal Flood WarningICTSedgwick3 hr
Apr 6, 6:37 PM CDTSevere Thunderstorm WarningICTChase30 min
Apr 6, 6:43 PM CDTSevere Thunderstorm WarningICTGreenwood62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.